MAUDE Adverse Event Report: VOLCANO CORPORATION CORE M2 VASCULAR SYSTEM; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

VOLCANO CORPORATION CORE M2 VASCULAR SYSTEM; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 797411
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacture¿s policy.Blocks a2-a5: no patient involvement.Blocks b6 & b7: no patient involvement.Block c: not applicable.Block d4: lot# and expiration date are not applicable.Blocks d6, d7, & d10: not applicable; no patient involvement.Blocks h3 & h6: the touchscreen monitor was not returned for evaluation, thus no returned product investigation was performed.Blocks h7 & h9: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that the core m2 vascular system touchscreen monitor is cracked with sharp edges observed.There was no patient present and no user injury reported.This product problem is being reported in an abundance of caution because the touchscreen monitor has sharp edges that can result in a potential for harm.
 
Additional Manufacturer Narrative
Block h3: the touchscreen monitor was returned for evaluation.Visual inspection confirmed a crack, resulting in sharp edges.Block h6: based on the returned screen, the probable cause is likely due to unexpected damage from use.The device integrity can be affected by external factors such as device manipulation, its impact, and applied pressure associated with use and handling.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
CORE M2 VASCULAR SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer Contact
danielle bullock
3721 valley centre drive #500
san diego, CA 92130
619633-4179
MDR Report Key17821842
Report Number3008363989-2023-00043
Device Sequence Number6124783
Product Code IYO
UDI-Device Identifier00845225012663
UDI-Public(01)00845225012663(11)200317(90)989609000151
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K170385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number797411
Device Catalogue Number797411
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/26/2023
Supplement Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown